# SDR CALA2023100903005

- Difficulty date: August 29, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372141
- Condition: Damaged
- Location: Sta 216 To 226
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED UPPER SKIN @ S-24-R AND APROX STA 216 TO 226 PER AVO11125 STEP 3. C/W AVO11125 REV A. VERIFIED REMOVED DAMAGED UPPER SKIN  S-24-R AND APROX STA 216 TO PERFORMED 737 NDT PART 6, 51-00-00 TO VERIFY CRACK FREE AREA OF 226 PER AVO11125 STEP 3 IAW AV011125, AND REMOVED EXISTING DMG CUT OUT IAW AVO 11141 SREP 2, NO CRACKS FOUND. ON UPPER SKIN AT APROX STA 216-229  S-24-R PER AVO11141 STEP 2. REMOVED EXISTING DMG ON UPPER SKIN AT APROX STA 216-229 @ S-24-R NEED TO PERFORM NDT OF DMG REMOVAL PER AVO 11141 STEP 2. PER AVO11141 STEP 2 MATERIAL ID FOR UPPER SKIN REPAIR REF AVO11141 PAGE 3 SUB STEP C1 IS AS FOLLOWS: 2024-T3 .040 / PO# 9006951 FOR -1 DOUBLER AND -4 FILLER 2024-T3 .063 / PO# 2407996 FOR -2 TRIPLER AND -3 FILLER 2024-T3 .032 / PO# 2677856 FOR -5 FILLER VERIFIED MATERIAL ID FOR UPPER SKIN REPAIR REF AVO11141 PAGE 3 SUB STEP C1 IS AS FOLLOWS: 2024-T3 .040 / PO# 9006951 FOR -1 DOUBLER AND -4 FILLER 2024-T3 .063 / PO# 2407996 FOR -2 TRIPLER AND -3 FILLER 2024-T3 .032 / PO# 2677856 FOR -5 FILLER . PER AVO11141 REV.A  NEED TO COMPLY WITH STEPS B.4 AND B.5 HFEC HOLE PROBE AND COUNTERSINK INSPECTION OF EXHISTING FASTENER HOLES COMMON TO REPAIR. ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11141 REV A. ACP. OPEN HOLE HFEC IAW 737NG NTM PART6 51-00-00 PROCEDURE 16, & COUNTERSINKS IAW NTM PART 6 53-30-00 PROCEDURE 3. OF ALL EXISTING FASTENER HOLES COMMON TO POWER- EDIT TO PREVIOUS UPDATE... PER AVO11141 REV.B NEED TO COMPLY UPDATE TO PREVIOUS EDIT.
